# SDR ASOA04627

- Difficulty date: August 2, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 453
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN YUL, THE RIGHT INBOARD SEAT TRACK AT FS 36 TO 39, AND THE LEFT SEAT TRACK AT FS 36/38 WERE FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE RIGHT INBOARD SEAT TRACK AT FRAME 36 TO FRAME 39, AND THE LEFT SEAT TRACK AT FS 36/38 IAW SRM 51-25-04.  (M)
